# SDR ASAA0944278

- Difficulty date: January 11, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434335
- Part serial: BN2322
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT IB TE FLAP UPPER SURFACE DENTED APPROX 3" IB OF OB EDGE 9" FWD OF AFT EDGE.  REPAIRED LT AFT IB TE FLAP UPPER SURFACE IAW SRM 51-70-10.
